# SDR QXEA200603205

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,518 hours, 8,041 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 292430
- Condition: Faulted
- Location: Mlg
- Part time: 2,622 hours, 2,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLIGHT NR 2330: LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE INTERROGATED THE PSEU AND FOUND CURRENT FAULT OF 'NWCENT FAULT', 'PROX SENSOR OPEN', ALSO FOUND ON FAULT HISTORY 'NWCENT FAULT', 'PROX SENS OPEN'.  REPLACED NOSE GEAR WOW NR 2/CENTERING ELECTRICAL HARNESS AND OPS CHECK IAW AMM 32-21-11-000-801/32-21-11-400-801.  NO CURRENT FAULTS NOTED.  GROUND CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
